MathSciNet Relay Station
MathSciNet bibliographic data
MR1075382 12E25 (12G05 13A20)
Fein, Burton; Saltman, David J.; Schacher, Murray Brauer-Hilbertian fields. Trans. Amer. Math. Soc. 334 (1992), no. 2, 915–928.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement